# SDR SWAA2024080504186

- Difficulty date: June 20, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED TRAILING EDGE ORSS 291 AT RT WING 2024-401769<[01] CALIPER P/N: 500-196-30; S/N: A23329368; DUE DATE: 06/MAR/25.;[02] REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE ORSS 291 AT RT WING IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9;AND DWG 115A3700 SHEET 72 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED TRAILING EDGE ORSS 291 AT RT WING IAW B737-800 SRM 51-40-02;SRM 51-10-02 ITEM 9;AND DWG 115A3700 SHEET 72 REV-.SEE INDIVIDUAL SIGN OFF BELOW.
